# SDR 2001F00144

- Difficulty date: May 1, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER CABIN BS 540 STRINGER 11R SPLICE HAS CRACK.  THE PART WAS REPLACED IAW SRM 51-10-1 PAGE 8 AND 51-30-2.  (M)
